# SDR UALA2012102606156

- Difficulty date: October 25, 2012
- Submitted: November 15, 2012
- Operation: Air carrier
- Aircraft: N796UA
- Make and model: Boeing 777222
- Aircraft serial: 26931
- Aircraft time: 65,774 hours, 9,273 cycles
- Engine: Pwa PW40903
- System (JASC): 2150 · Cabin Cooling System
- Part: Valve
- Part number: 8102294
- Part serial: 6
- Condition: Faulty
- Location: Ac Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT TRIM AIR PRSOV STATUS MSG WITH TRIM AIR L EICAS MSG.  LEFT TRIM AIR PRSOV LOCKED IN CLOSED POSITION PER MEL.  ACP'D REPLACEMENT OF VALVE.
